my moods stabilized and ive been very stable for 6+ months

Please tell others about your experienced with Latuda (side effects, dosage, age, gender).
Post Reply
Message
Author
Kelley_banta
Posts: 1
Joined: Wed Sep 20, 2017 7:01 pm
Location: Indiana

my moods stabilized and ive been very stable for 6+ months

#1 Post by Kelley_banta » Wed Sep 20, 2017 7:27 pm

I mentioned in a previous thread ive had 3 miracle meds for me. Lithium and haldol being 2 of them, but latuda is the one that ties them all together. It took a few weeks but my moods stabilized and ive been very stable for 6+ months since starting it. It makes me a little tired when i wake up in the morning but nothing i cant get up and start moving to get past. You have to eat 350 calories to take it or youll get very sick, horrible stomach cramps and vomitting. It is sometimes rough remembering to take it right after i eat my big meal for the day or forcing myself to eat enough so i can take it. But its been totally worth it and its been weight neutral for me, i havent gained any weight but its slowed me down from losing all the weight i gained on my previous med zyprexa. But i am slowly losing it. And i never wouldve thought a year ago it was possible to do and feel this good, not be constantly paranoid, not going up and down in mania and depression. Im literally what i think one would consider happy since starting this med. Besides the eating 350 calories thing, i dont know a down side about it.


Post Reply

Return to “Side Effects, Ratings, and Patient Comments”

Who is online

Users browsing this forum: No registered users and 1 guest